MathSciNet Relay Station
MathSciNet bibliographic data
MR1774774 (2002e:90121) 90C46 (47H04 47H05 47J05 49N15)
Pennanen, Teemu Dualization of generalized equations of maximal monotone type. SIAM J. Optim. 10 (2000), no. 3, 809–835.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement